# SDR DALA2019082865043

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,358 hours, 21,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT RT EXIT EMERGENCY LIGHTS AND AFT RT 9 SEAT ROW EMERGENCY FLOOR LIGHTS EXTINGUISH AFTER 10 SECONDS.REMOVED & REPLACED AFT BATTERY PACK LOC M01672 PER B737 AMM 33-51. OPS CHECKED GOOD.
